# SDR AALA202303070155

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 82,493 hours, 10,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773320
- Part serial: 0601
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER REMOVAL OF R3 DOOR ESCAPE SLIDE PACK ASSEMBLY, FOUND NEW SLIDE PACK BAD FROM STOCK. LACING UNRAVELED. REINSTALLED ORIGINAL R3 DOOR ESCAPE SLIDE PACK ASSEMBLY PER JOB CARD 72L80025001.
